Wydział Matematyki i Informatyki UJ - lista publikacji

1-72 z 72.

2001

70.
Inverse Coecient Problem for Elliptic Hemivariational Inequality vol. Nonconvex Optimization and its Applications, 50 (2001), "Nonsmooth/Nonconvex Mechanics: Modeling, Analysis and Numerical Methods", Springer Verlag (połaczony z Kluwer Academic Publishing)
69.
Parameter Identi cation for Evolution Hemivariational Inequalities and Applications, (2001), "Inverse Problems in Engineering Mechanics 2001", Elsevier Science
63.
Mapping method in optimal shape design problems governed by hemivariational inequalities, LECTURE NOTES IN PURE AND APPLIED MATHEMATICS vol. 216 (2001), 277-288
61.
Semilinear hemivariational inequalities at resonance, RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO, SERIE II vol. 50 (2001), 217-238
59.
56.
Distance and Measurement in Domain Theory, ELECTRONIC NOTES IN THEORETICAL COMPUTER SCIENCE vol. 45 (2001), 448-462
55.
Generative complexity in semigroup varieties, J. PURE APPL. ALGEBRA 165 (2001) no. 2, 137-149
54.
On the Darboux equation, EFFECTIVE METHODS IN ALGEBRAIC AND ANALYTIC GEOMETRY, 2000 (Kraków). Univ. Iagel. Acta Math. No. 39 (2001), 87--90
53.
Regularity of the pluricomplex Green function with several poles, INDIANA UNIV. MATH. J. 50 (2001), no. 1, 335--351
52.
Defect of a nodal hypersurface, MANUSCRIPTA MATH. 104 (2001), no. 3, 325--331
49.
New reduction in the Jacobian conjecture, EFFECTIVE METHODS IN ALGEBRAIC AND ANALYTIC GEOMETRY, 2000 (Kraków). Univ. Iagel. Acta Math. No. 39 (2001), 203--206.
48.
46.
Unbounded 2-hyperexpansive operators, PROC. EDINB. MATH. SOC. (2) 44 (2001), no. 3, 613--629
45.
44.
Marek Karaś, ZielińskiA.P.,SaneckiH.,KaraśM.
43.
Geometric degree of generically finite extensions, EFFECTIVE METHODS IN ALGEBRAIC AND ANALYTIC GEOMETRY, 2000 (Kraków). Univ. Iagel. Acta Math. No. 39 (2001), 147--151
42.
Piotr Kobak, A.Swann
HyperKähler potentials via finite-dimensional quotients, GEOM. DEDICATA 88 (2001), no. 1-3, 1--19
41.
Piotr Kobak, A.Swann
The hyperKähler geometry associated to Wolf spaces, BOLL. UNIONE MAT. ITAL. SEZ. B ARTIC. RIC. MAT. (8) 4 (2001), no. 3, 587--595
40.
Piotr Kobak, A.Swann
HyperKähler potentials in cohomogeneity two, J. REINE ANGEW. MATH. 531 (2001), 121--139
38.
Algebraic equivalence of real divisors, MATH. Z. 238 (2001), no. 4, 817–827
37.
Wojciech Kucharz, J.Bochnak
Complexification of real algebraic varieties and vanishing of homology classes, BULL. LONDON MATH. SOC. 33 (2001), no. 1, 32–40
35.
The natural operators lifting 1-forms to the r-jet prolongation of the cotangent bundle, APPL. PROC. CONF. OPAVA 2001, Silesian Univ. Opava (2001), 215-227.
34.
Liftings of 1-forms to the bundle of affinors, ANN. UNIV. MARIAE CURIE-SK3ODOWSKA SECT. A 55 (2001), 109--113
31.
30.
Natural affinors on $(Jsp {r,s,q}(!,{Bbb R}sp {1,1})sb 0)sp *$, COMMENT. MATH. UNIV. CAROLIN. 42 (2001), no. 4, 655--663
29.
The natural affinors on $(Jsp rTsp {*,a})$, ACTA UNIV. PALACK. OLOMUC. FAC. RERUM NATUR. MATH. 40 (2001), 179--184
28.
2-forms induced by Lagrangians on Weil bundles, DEMONSTRATIO MATH. 34 (2001), no. 4, 955--967
22.
Improper intersections in complex analytic geometry, DISSERTATIONES MATH. (ROZPRAWY MAT.) 391 (2001), 58 pp
20.
Remarks on Gowers' dichotomy, (2001), "Recent progress in functional analysis", Elsevier Science
19.
Invariance of domain in o-minimal structures, ANN. POLON. MATH. 77 (2001), no. 3, 289--294
18.
Sławomir Rams, R.Achilles
Intersection numbers, Segre numbers and generalized Samuel multiplicities, ARCH. MATH. (BASEL) 77 (2001), no. 5, 391--398
17.
On the index of contact and multiplicities for bigraded rings, MANUSCRIPTA MATH. 106 (2001), no. 3, 339--347
16.
Kamil Rusek, S.Łojasiewicz,T.Maszczyk
On the Weierstrass division, EFFECTIVE METHODS IN ALGEBRAIC AND ANALYTIC GEOMETRY, 2000 (Kraków). Univ. Iagel. Acta Math. No. 39 (2001), 49--58
14.
An asymmetric Putnam-Fuglede theorem for unbounded operators, PROC. AMER. MATH. SOC. 129 (2001), no. 8, 2261--2271
12.
On matrix integration of matrix polynomials, PROCEEDINGS OF THE FIFTH INTERNATIONAL SYMPOSIUM ON ORTHOGONAL POLYNOMIALS, SPECIAL FUNCTIONS AND THEIR APPLICATIONS (PATRAS, 1999). J. Comput. Appl. Math. 133 (2001), no. 1-2, 611--621
11.
A matrix algorithm towards solving the moment problem of Sobolev type, LINEAR ALGEBRA APPL. 331 (2001), no. 1-3, 155--164
10.
Duality in the quantum harmonic oscillator, SYMMETRIES AND INTEGRABILITY OF DIFFERENCE EQUATIONS (TOKYO, 2000). J. Phys. A 34 (2001), no. 48, 10487--10492
7.
Robert Wolak, L.DiTerlizzi,J.Konderak,A.M.Pastore
$scr K$-structures and foliations, ANN. UNIV. SCI. BUDAPEST. EÖTVÖS SECT. MATH. 44 (2001), 171--182 (2002)
4.
Remark on subharmonic solutions of periodic planar systems, REND. ISTIT. MAT. UNIV. TRIESTE vol. 32 (2001), 43-50
3.
Inner Carathéodory completeness of Reinhardt domains, ATTI ACCAD. NAZ. LINCEI CL. SCI. FIS. MAT. NATUR. REND. LINCEI (9) MAT. APPL. 12 (2001), no. 1, 153--157 (2002)
2.
1.
Holomorphic functions with singularities on algebraic sets, EFFECTIVE METHODS IN ALGEBRAIC AND ANALYTIC GEOMETRY, 2000 (Kraków). Univ. Iagel. Acta Math. No. 39 (2001), 9--16